| Model Number |
04.01.0125 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 12 days after the primary surgery, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner (+0mm) with a thicker one (+3mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2114981: 28 items manufactured and released on (b)(6) 2021.Expiration date: 2026-12-01.No anomalies found related to the problem.To date, 21 items of the same lot have been sold with no similar reported case during the period of review.